# SDR GTIA20130529636

- Difficulty date: May 29, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,224 hours, 11,648 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK COMPARTMENT OPENED AND MASKS DEPLOYED ABOVE L1 F/A JUMPSEAT.  OPENED COMPARTMENT, STOWED MASK, CLOSED COMPARTMENT, PERFORMED DROP CK OF CABIN O2 MASKS IAW AMM 35-23-00-710-001-A.  OPS CK GOOD.
